Ciric Types Nonunique Fixed Point Theorems on Partial Metric Spaces

dc.authorwosidKARAPINAR, ERDAL/H-3177-2011
dc.contributor.authorKarapinar, Erdal
dc.contributor.otherMathematics
dc.date.accessioned2024-10-06T10:56:06Z
dc.date.available2024-10-06T10:56:06Z
dc.date.issued2012
dc.departmentAtılım Universityen_US
dc.department-tempAtilim Univ, Dept Math, TR-06836 Ankara, Turkeyen_US
dc.description.abstractGiven a certain type of operator on a partial metric space, new Ciric types, non-unique fixed point theorems, generalizing the related work of Ciric [On some maps with a non-unique fixed point,Publications de L'Institut Mathematique, 17 (1974), 52-58], are proved. (C) 2012 NGA. All rights reserved.en_US
dc.description.woscitationindexScience Citation Index Expanded
dc.identifier.citationcount20
dc.identifier.endpage83en_US
dc.identifier.issn2008-1898
dc.identifier.issn2008-1901
dc.identifier.issue2en_US
dc.identifier.startpage74en_US
dc.identifier.urihttps://hdl.handle.net/20.500.14411/8524
dc.identifier.volume5en_US
dc.identifier.wosWOS:000209124400001
dc.institutionauthorKarapınar, Erdal
dc.language.isoenen_US
dc.publisherint Scientific Research Publicationsen_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectPartial metric spacesen_US
dc.subjectFixed point theoremen_US
dc.subjectOrbital continuityen_US
dc.titleCiric Types Nonunique Fixed Point Theorems on Partial Metric Spacesen_US
dc.typeArticleen_US
dc.wos.citedbyCount20
dspace.entity.typePublication
relation.isAuthorOfPublication69e25f84-afec-4c79-a19a-1e7811d90143
relation.isAuthorOfPublication.latestForDiscovery69e25f84-afec-4c79-a19a-1e7811d90143
relation.isOrgUnitOfPublication31ddeb89-24da-4427-917a-250e710b969c
relation.isOrgUnitOfPublication.latestForDiscovery31ddeb89-24da-4427-917a-250e710b969c

Files

Collections